# SDR SWAA105765

- Difficulty date: September 21, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 21,523 hours, 12,474 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT HORIZONTAL STABILIZER SKIN CRACKED AT STA 101.9 -6.5.  REPAIRED SKIN PER SRM.
